# SDR QXEA2009122401086

- Difficulty date: December 20, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 6,820 hours, 7,412 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85714233006
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHECK. RT WING FUEL PANEL 624 FT HAS PITTING CORROSION AT SEVERAL LOCATIONS ON MATING SURFACE.  REPLACED PANEL.
